MAUDE Adverse Event Report: SMITH & NEPHEW, INC. 4KO ARTHROSCOPE DV AC 4X30X160MM

SMITH & NEPHEW, INC. 4KO ARTHROSCOPE DV AC 4X30X160MM
Catalog Number 72205154
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The reported device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.  a visual inspection found distal tip damage, fiber damage, and a cracked and scratched distal lens.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution. a complaint history review concluded this was a isolated event.  the complaint was confirmed.Factors that could have contributed to the reported event include an impact event inconsistent with normal use.
 
Event or Problem Description
It was reported that, before a shoulder arthroscopy, the scope was scratched.No delay and a back up was available to complete the procedure.No other complications were reported.Results of investigation have concluded that this unit had a cracked distal lens which makes it a reportable event.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.

Brand Name
4KO ARTHROSCOPE DV AC 4X30X160MM
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key11618808
Report Number3003604053-2021-00136
Device Sequence Number14427882
Product Code HRX
UDI-Device Identifier00885556736074
UDI-Public885556736074
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201349
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72205154
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1